MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-270
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during esophagus procedure, when the doctor opened the package, he noticed that the thread was white and broke into pieces.Hydrolysis was proceeding.They then used another device to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted fragments of sutures.There was no sealed products were returned.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7413559
Report Number9612501-2018-00717
Device Sequence Number1236013
Product Code GAM
UDI-Device Identifier10884521040427
UDI-Public10884521040427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberCL-270
Device Catalogue NumberCL-270
Device Lot NumberD4F1336X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2018
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1